# SDR R61A2025101700436

- Difficulty date: September 20, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000026
- Aircraft time: 45,465 hours, 31,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AFT PASSENGER DOOR (L2) LOWER SEAL REST BETWEEN FR 85-87 FOUND CORRODED. REMOVED AND REPLACED L2 DOOR SEAL REST IAW SRM 51-41-01
